# SDR CALA2025062605896

- Difficulty date: June 23, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 98,963 hours, 21,329 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tee Angle
- Part number: 149N713065
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY AREA, T-CHORD STA900 BTW RBL45 TO LBL45 HAS CORROSION NOTED AND WEAR MARK*91195281-03((EVALUAT ION)) REF:NR128387.   REMOVED AND EVALUATED CORROSION ON T-CHORD STA 900 BTW RBL45 TO LBL45 FOUND TO BE OUT OF LIMITS MATERIAL LOSS 50% WAS REPAIRED I AW B757-200 SRM 51-70-12-OG-0 AND DRAWING 149N7130 AND ANGLE REP LACED IAW B757-200 DWG 149N7130. REFERENCE TO ITEM 1.
